# SDR BTA2011F00000

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N560CF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600040
- Engine: Pwa JT15D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209140
- Condition: Broken
- Location: Lt Oil Filter
- Component: Oil Filter
- Component part number: 3036376
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, ENROUTE, PILOT NOTED LT ENG OIL PRESSURE FALLING, PILOT MONITORED OIL PRESSURE AND AFTER A FEW MINUTES, HE NOTED THE OIL PRESSURE WAS STILL FALLING.  THE PILOT SHUT DOWN THE LT ENGINE AND DECLARED AN EMERGENCY LANDING.  AFTER LANDING, MX TROUBLESHOT SQUAWK, FOUND AN O-RING THAT HAD JUST BEEN CHANGED, WAS BROKEN IN HALF.  FOLLOWED THE ENG MM TO RESOLVE THE ISSURE AND RETURNED TO SERVICE.
